RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 134–135 (Mi mz3461)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Parallelepipeds of least volume that contain a convex body

B. S. Kashin


Full text: PDF file (612 kB)

Bibliographic databases:
Received: 12.10.1988

Citation: B. S. Kashin, “Parallelepipeds of least volume that contain a convex body”, Mat. Zametki, 45:2 (1989), 134–135

Citation in format AMSBIB
\Bibitem{Kas89}
\by B.~S.~Kashin
\paper Parallelepipeds of least volume that contain a convex body
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 134--135
\mathnet{http://mi.mathnet.ru/mz3461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002528}
\zmath{https://zbmath.org/?q=an:0663.52002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3461
  • http://mi.mathnet.ru/eng/mz/v45/i2/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pelczynski A. Szarek S., “on Parallelepipeds of Minimal Volume Containing a Convex Symmetrical Body in Rn”, Math. Proc. Camb. Philos. Soc., 109:1 (1991), 125–148  crossref  mathscinet  zmath  isi  scopus
    2. Banaszczyk W., “Balancing Vectors and Convex-Bodies”, Studia Math., 106:1 (1993), 93–100  mathscinet  zmath  isi
    3. Gordon Y. Meyer M. Pajor A., “Ratios of Volumes and Factorization Through l(Infinity)”, Ill. J. Math., 40:1 (1996), 91–107  mathscinet  zmath  isi
    4. A. I. Khrabrov, “Generalized Volume Ratios and the Banach–Mazur Distance”, Math. Notes, 70:6 (2001), 838–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, Journal of Mathematical Sciences, 153:6 (2008), 727–762  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:341
    Full text:97
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020